Startseite UB

Nonlinear stability of stationary solutions for surface diffusion with boundary conditions

Garcke, Harald and Ito, Kazuo and Kohsaka, Yoshihito (2008) Nonlinear stability of stationary solutions for surface diffusion with boundary conditions. SIAM J. Math. Anal. 40 (2), pp. 491-515.

[img]
Preview
PDF
Download (189kB)

Export bibliographical data



Item Type:Article
Date:2008
Institutions:Mathematics > Prof. Dr. Harald Garcke
Subjects:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Eva Ruetz
Deposited On:24 Mar 2010 08:48
Last Modified:13 Mar 2014 13:11
Item ID:13821
Owner Only: item control page

Downloads

Downloads per month over past year

  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact